Are you taking this?
These weird “solo” activities give men stronger, longer-lasting boners
Try these at home for BIG results!
- These solo activities target the root cause of “rockiness” problems unlike Big Pharma chemicals…
- Men report getting stronger, longer-lasting erections anytime they want, WITHOUT pills or pumps or weird techniques…
- They work for any man, no matter how long it’s been since he’s enjoyed good, solid “rockiness,” even if it’s been years…
- They’re 100% natural, fun and pleasurable to do…
- …and these solo activities are so reliable, you can practice them right now to boost your performance TONIGHT…
New warning for men taking this type of blood pressure treatment
One of my big gripes with Big Pharma is that they like to pretend that their products are completely safe even when there is mounds of evidence saying they aren’t.
They like to disguise the side effects in small print and in happy music showing happy people played over the disclaimers on commercials.
But that doesn’t make the side effects go away for people. They still happen and can still cause major problems.
Another gripe I have is that Big Pharma likes to get people hooked on daily treatments that they have to take all the time.
That’s how it is with blood pressure treatments.
Big Pharma loves these, because once people are on them they rarely go off of them.
Before I go any further with this, it’s important that I let you know that you should never go off of doctor-given substances without talking to your doctor first.
Not all substances can be quit cold turkey and sometimes it’s dangerous to go off of non-OTC treatments.
Also, I’m not a doctor and this is not medical advice.
The danger of angioedema.
One of the things that blood pressure treatments have been linked to is a condition called angioedema.
Here is what the Mayo Clinic says about it:
Angioedema is a reaction similar to hives that affects deeper layers of your skin. It most commonly appears around your eyes, cheeks or lips. Angioedema and hives can occur separately or at the same time.
Signs and symptoms of angioedema include: large, thick, firm welts; swelling and redness; pain or warmth in the affected areas.
You can get angioedema in your eyes, cheeks and lips.
More rarely, it can happen in your gut.
Most of the time it’s just a nuisance, but if it’s severe it can kill you.
ACE inhibitors and angioedema.
This is a rare side effect associated with the type of blood pressure treatment known as an ACE inhibitor.
The incidence of angioedema reported in the labeling for ACE inhibitors is in the range of “only” 0.1% to 0.7%.
ACE inhibitors are commonly given out and most people (including doctors) don’t know about this risk.
But because they are so commonly given out, even 1 in 200 people getting this reaction adds up to quite a number of people.
And the angioedema reactions (ADR) can be severe.
Monitoring patients for this ADR is important, because although angioedema is rare, it may be life-threatening, leading to respiratory arrest and death.
Death is the WORST reaction of course, but even if death isn’t the reaction and the ADR is less severe…
…the diagnosis can be expensive and stressful if the doc or patient doesn’t know about the correlation.
Further, if angioedema is not initially recognized, it may lead to extensive and expensive workups before it is identified as a cause.
Because many doctors don’t know about this connection, my guess is that the cases of ADR that go undiagnosed as being related to ACE inhibitors is probably pretty high.
In the hospital setting, we still see a fair amount of patients with angioedema probably related to the use of ACE inhibitors.
The probability of not seeing the connection is especially strong since onset of symptoms may come months or years after taking ACE inhibitors.
Most reactions occur within the first week or month of initial therapy and often within hours of the initial dose. However, some cases may occur years after therapy has begun.
If you get symptoms of angioedema (it can also show up in your gut as gut pain) and you take ACE inhibitors…
…you should consider that there may be a connection between the two.
If it’s the ACE inhibitors that are causing the ADR then going off of them can relieve symptoms in just a few days.
This seems to be a rare side effect, but it may not be QUITE as rare as people think it is — simply because a lot of docs don’t know about the connection.
But now you do, so if it happens to you then you may be able to figure it out.
—-Important Message for Men Taking Big Pharma Treatments—-
Men: are you taking one of these 5 dangerous medications?
I’ve discovered 5 Big Pharma treatments for men that are actually making men SICKER…
It seems crazy, but not all treatments are safe, despite doctors giving them out.
And it’s not the doctor’s fault… it’s the companies who make these treatments.
Like Bayer and Johnson and Johnson, the makers of Xarelto…
They finally settled for close to $800 million for failing to warn men about deadly bleeding episodes caused by Xarelto:
And believe it or not, there are so many more Big Pharma companies doing the same thing…hiding dangerous side effects…
So do me a favor and check your bottles real quick…